# SDR YENA20160315237

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STR 44 HAS CORROSION AROUND FASTENERS AT 8" AFT OF FR 31 ; REMOVED CORROSION AND CHECK LIMITS IAW SRM 51-74-00, PAGE 5, 53-21-13, FIG 102, FOUND TO BE OUT LIMITS IAW SRM 51-74-00 PAR 5, 53-21-13, FIG 102 INSTALLED REPAIR AT STR 44 IAW SRM 53-00-13, PAGE 10, SRM 51-42-11, PAGE 1 TO 5 TOP COATED AREA IAW SRM 51-21-11, PAGE 1 TO 5.
